# SDR SWAA2022022194375

- Difficulty date: July 9, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LEADING EDGE PANEL 521TB CRACKED AT O/B FORWARD FASTENER HOLE. / REPAIRED CRACKED AREA AT O/B FORWARD FASTENER HOLE ON L/W LEADING EDGE PANEL 521TB IAW SRM 51-70-05-2R-6. 57066U 7/18/18
